# SDR REXA97118

- Difficulty date: May 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 662
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Dual Compensator
- Part number: 2593379001
- Condition: Failed
- Location: Lt/Rt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

50 DEGREE HEADING SPLIT AFTER TAKEOFF.  REMOVED AND REPLACED DUAL COMPENSATOR.  PERFORMED COMPASS SWING ON GROUND.  (M)
